Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 17, NWS Tallahassee, FL

February 10, 200826 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Feb 10, 2008, 3:09 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Feb 11, 2008, 4:28 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2008, 3:09 AM EST (08:09 UTC)
In effect from
Feb 11, 2008, 4:28 AM EST
Expired
Feb 11, 2008, 7:00 PM EST
In force
15 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 100809
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 AM EST SUN FEB 10 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN
FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING ALSO IN EFFECT FROM 12 PM EST /11 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE AND
BIG BEND FOR SIMILAR CONDITIONS...

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING FOR SOUTHWEST AND
SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE
POSSIBILITY OF SIMILAR CONDITIONS...

.A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE
LOW RELATIVE HUMIDITY THIS AFTERNOON...AND AGAIN MONDAY AFTERNOON.

FLZ007-009>019-026>029-034-102030-
/O.UPG.KTAE.FW.A.0015.080211T1800Z-080211T2300Z/
/O.NEW.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/
/O.CON.KTAE.FW.W.0016.080210T1600Z-080211T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
309 AM EST SUN FEB 10 2008 /209 AM CST SUN FEB 10 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS
EVENING.

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT LATE THIS MORNING
OR EARLY AFTERNOON...AND REMAIN BELOW THIS LEVEL UNTIL SHORTLY
AFTER SUNSET. THE HUMIDITY IN MANY INLAND LOCATIONS WILL FALL IN TO
THE 15 TO 20 PERCENT RANGE BY MID AFTERNOON. SIMILAR CONDITIONS
ARE EXPECTED MONDAY AFTERNOON...EXCEPT THE RELATIVE HUMIDITY WILL
BOTTOM AROUND 25 PERCENT AND THE DURATION OF SUB-35 PERCENT
HUMIDITY WILL NOT BE QUITE AS LONG.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-102030-
/O.UPG.KTAE.FW.A.0014.080210T1800Z-080210T2300Z/
/O.NEW.KTAE.FW.A.0016.080211T1800Z-080212T0000Z/
/O.EXB.KTAE.FW.W.0016.080210T1800Z-080211T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
309 AM EST SUN FEB 10 2008 /209 AM CST SUN FEB 10 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. 

THE RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT EARLY THIS
AFTERNOON...AND REMAIN BELOW THIS LEVEL FOR 4 TO 5 HOURS. THE HUMIDITY 
IN MANY INLAND LOCATIONS WILL FALL TO THE 15 TO 20 PERCENT RANGE
BY MID AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE MONDAY
AFTERNOON...EXCEPT IT WILL NOT BE QUITE AS DRY AND THERE IS STILL
SOME QUESTION AS TO WHETHER OR NOT THERE WILL BE A 4-HOUR DURATION
OF SUB-25 PERCENT HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER
5 follow-up statements
000 
WWUS82 KTAE 101443
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
943 AM EST SUN FEB 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING ALSO IN EFFECT FROM 12 PM EST /11 AM CST/ TO
7 PM EST /6 PM CST/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE AND
BIG BEND FOR SIMILAR CONDITIONS...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PM CST/ THIS EVENING
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE
POSSIBILITY OF SIMILAR CONDITIONS...

.A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE
LOW RELATIVE HUMIDITY THIS AFTERNOON...AND AGAIN MONDAY
AFTERNOON.

FLZ007-009>019-026>029-034-102245-
/O.EXT.KTAE.FW.W.0016.080210T1443Z-080211T0000Z/
/O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
943 AM EST SUN FEB 10 2008 /843 AM CST SUN FEB 10 2008/

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST
/11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. 

THE RELATIVE HUMIDITY DROPPED BELOW 35 PERCENT BY 9 AM THIS
MORNING...AND WILL REMAIN BELOW THIS LEVEL UNTIL AFTER SUNSET.
THE HUMIDITY IN MANY INLAND LOCATIONS WILL FALL IN TO THE 15 TO 20
PERCENT RANGE BY MID AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED
MONDAY AFTERNOON...EXCEPT THE RELATIVE HUMIDITY WILL BOTTOM AROUND
25 PERCENT AND THE DURATION OF SUB-35 PERCENT HUMIDITY WILL NOT
BE QUITE AS LONG.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-102245-
/O.EXT.KTAE.FW.W.0016.080210T1700Z-080211T0000Z/
/O.CON.KTAE.FW.A.0016.080211T1800Z-080212T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
943 AM EST SUN FEB 10 2008 /843 AM CST SUN FEB 10 2008/

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

THE RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT AROUND MIDDAY
...AND REMAIN BELOW THIS LEVEL FOR 5 TO 6 HOURS. THE HUMIDITY IN
MANY INLAND LOCATIONS WILL FALL TO THE 15 TO 20 PERCENT RANGE BY
MID AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE MONDAY AFTERNOON...
EXCEPT IT WILL NOT BE QUITE AS DRY AND THERE IS STILL SOME
QUESTION AS TO WHETHER OR NOT THERE WILL BE A 4-HOUR DURATION OF
SUB-25 PERCENT HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK/FOURNIER
000 
WWUS82 KTAE 102002
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST SUN FEB 10 2008

...RED FLAG WARNING REMAINS IN EFFECT AND HAS BEEN EXTENDED UNTIL 9 PM
EST /8 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND
BIG BEND FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT AND HAS BEEN EXTENDED UNTIL
9 PM EST /8 PM CST/ THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE
AND BIG BEND FOR SIMILAR CONDITIONS...

...FIRE WEATHER WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST...AND
SOUTH CENTRAL GEORGIA HAS BEEN CANCELED.

.A VERY DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE
LOW RELATIVE HUMIDITY THE REST OF THIS AFTERNOON AND INTO THIS
EVENING...AND AGAIN MONDAY AFTERNOON AND EVENING.

ALZ065>069-GAZ120>131-142>148-155>161-110200-
/O.CAN.KTAE.FW.A.0016.080211T1800Z-080212T0000Z/
/O.EXT.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
302 PM EST SUN FEB 10 2008 /202 PM CST SUN FEB 10 2008/

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL
9 PM EST /8 PM CST/ THIS EVENING. 

THE RELATIVE HUMIDITY WILL REMAIN BELOW 25 PERCENT INTO THE EVENING.
THE HUMIDITY IN MANY INLAND LOCATIONS HAS FALLEN TO THE 15 TO 20
PERCENT RANGE THIS AFTERNOON. ALTHOUGH THE AIR MASS WILL REMAIN
DRY...DURATIONS ARE NOT EXPECTED MONDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-111200-
/O.EXT.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/
/O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
302 PM EST SUN FEB 10 2008 /202 PM CST SUN FEB 10 2008/

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST /8 PM CST/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST
/11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. 

THE RELATIVE HUMIDITY WILL REMAIN BELOW 35 PERCENT INTO THIS
EVENING. THE HUMIDITY IN MANY INLAND LOCATIONS HAS FALLEN TO THE 15 TO 20
PERCENT RANGE THIS AFTERNOON. SIMILAR CONDITIONS ARE EXPECTED
MONDAY AFTERNOON...EXCEPT THE RELATIVE HUMIDITY WILL BOTTOM AROUND
25 PERCENT AND THE DURATION OF SUB-35 PERCENT HUMIDITY WILL NOT BE
QUITE AS LONG.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

WOODRUM/BLOCK
000 
WWUS82 KTAE 110138
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EST SUN FEB 10 2008

...THE RED FLAG WARNING WHICH WAS IN EFFECT UNTIL 9 PM EST THIS
EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE...SOUTHWEST AND
SOUTH CENTRAL GEORGIA...AND EXTREME SOUTHEAST ALABAMA HAS BEEN
CANCELLED...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ ON MONDAY FOR ALL OF THE FLORIDA PANHANDLE
AND BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...THE VERY DRY AIRMASS WHICH PRODUCED LONG DURATIONS
OF VERY LOW RELATIVE HUMIDITIES ACROSS THE REGION TODAY WILL
MODIFY SOMEWHAT ON MONDAY...BUT SHOULD STILL ALLOW MUCH OF THE
FLORIDA BIG BEND AND PANHANDLE TO REACH 35 PERCENT OR BELOW
RELATIVE HUMIDITIES FOR 4 OR MORE HOURS. OVER SOUTHEAST ALABAMA
AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...ONLY BRIEF DURATIONS OF
RELATIVE HUMIDITY AT 25 PERCENT OR BELOW ARE EXPECTED AT THIS
TIME...ALTHOUGH THE SITUATION WILL NEED TO BE MONITORED CLOSELY IN
CASE AFTERNOON DEWPOINTS ARE LOWER THAN CURRENTLY FORECAST.


FLZ007-009>019-026>029-034-120000-
/O.CAN.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/
/O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
838 PM EST SUN FEB 10 2008 /738 PM CST SUN FEB 10 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY...
...RED FLAG WARNING IS CANCELLED FOR TONIGHT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TONIGHT AS RELATIVE HUMIDITIES HAVE RISEN ABOVE
35 PERCENT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST
/11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-110245-
/O.CAN.KTAE.FW.W.0016.000000T0000Z-080211T0200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
838 PM EST SUN FEB 10 2008 /738 PM CST SUN FEB 10 2008/

...RED FLAG WARNING IS CANCELLED FOR TONIGHT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TONIGHT AS RELATIVE HUMIDITIES HAVE RISEN ABOVE
25 PERCENT.

$$

17-GOULD
000 
WWUS82 KTAE 110928
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 AM EST MON FEB 11 2008

...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM
CST/ TO 7 PM EST /6 PM CST/ ON MONDAY FOR ALL OF THE FLORIDA
PANHANDLE AND BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM EST/11 AM CST/
TO 7 PM EST/6 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH-CENTRAL GEORGIA FOR LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE COMBINATION OF WARM TEMPERATURES AND DRY AIR
WILL LEAD TO VERY LOW RELATIVE HUMIDITIES ACROSS THE AREA THIS
AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED ACROSS
THE AREA. ON TUESDAY...SOUTHERLY WINDS AND INCREASING LOW-EVEL
MOISTURE AHEAD OF AN APPROACHING COLD FRONT WILL KEEP RELATIVE
HUMIDITIES ABOVE CRITICAL LEVELS. THE NEXT BEST CHANCE FOR FIRE
WEATHER CONDITIONS APPEARS TO BE ON THURSDAY AFTERNOON.

ALZ065>069-GAZ120>131-142>148-155>161-120000-
/O.EXA.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
428 AM EST MON FEB 11 2008 /328 AM CST MON FEB 11 2008/

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 25 PERCENT......

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-120000-
/O.CON.KTAE.FW.W.0017.080211T1700Z-080212T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
428 AM EST MON FEB 11 2008 /328 AM CST MON FEB 11 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT......

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GIBBS
000 
WWUS82 KTAE 112031
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 PM EST MON FEB 11 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS 
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH-CENTRAL 
GEORGIA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...THE COMBINATION OF WARM TEMPERATURES AND DRY AIR
WILL CONTINUE THE RED FLAG CONDITIONS THROUGH EARLY THIS EVENING
ACROSS THE ENTIRE AREA. ON TUESDAY...SOUTHERLY WINDS AND INCREASING 
LOW-LEVEL MOISTURE AHEAD OF AN APPROACHING COLD FRONT WILL KEEP 
RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS. THE NEXT OPPORTUNITY FOR
RED FLAG CONDITIONS WILL BE THURSDAY AFTERNOON.

ALZ065>069-FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161-
120000-
/O.CON.KTAE.FW.W.0017.000000T0000Z-080212T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
331 PM EST MON FEB 11 2008 /231 PM CST MON FEB 11 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR THE ENTIRE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 10, 2:10 AM EST, 59 minutes earlier.

Area forecast discussion, Feb 10, 2:10 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EST SUN FEB 10 2008

.SYNOPSIS...A DRY (CLOUDLESS) COLD FRONT PUSHED THROUGH THE
TRI-STATE REGION LATE SATURDAY EVENING. MUCH DRIER AIR IS FILTERING
IN FROM THE NORTHWEST. AT 06Z THE DEW POINT AT DHN WAS 29 DEGREES
AND 46 DEGREES AT CROSS CITY.

&&

.SHORT TERM...TODAY THROUGH TUESDAY...UPPER FLOW WILL BE NEARLY
ZONAL TODAY THROUGH MONDAY. THE FLOW THEN BACKS TO THE SOUTHWEST AS
A BROAD TROUGH APPROACHES FROM THE WEST. AT THE SURFACE...HIGH
PRESSURE WILL BUILD IN FROM THE NORTHWEST WITH ANOTHER DRY COLD
FRONT PUSHING THROUGH THE AREA SUNDAY NIGHT/EARLY MONDAY. THE HIGH
CENTERED OVER THE OHIO VALLEY MONDAY MORNING IS FORECAST TO SLIDE
EAST OFF THE MID ATLANTIC COAST MONDAY NIGHT WITH LOCAL WINDS
VEERING AROUND TO THE SOUTHEAST. A SURGE OF DEEP TROPICAL MOISTURE
AND A WARM FRONT WILL LIFT FROM THE GULF TOWARD THE COASTAL WATERS
AND FLORIDA PANHANDLE LATE TUESDAY AHEAD OF THE COLD FRONT WHICH
WILL STILL BE WEST OF OUR CWA. THE BEST CHANCES FOR RAIN WILL ARRIVE
BEYOND THE SHORT TERM TIME FRAME.

&&

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...THE GOOD NEWS IS THAT
THE ECMWF AND GFS ARE IN BETTER AGREEMENT WITH THEIR RESPECTIVE
FORECASTS MID NEXT WEEK THAN THEY WERE 24 HOURS AGO. THE BAD NEWS IS
THAT THEIR SOLUTIONS DIVERGE SHARPLY NEXT WEEKEND. RAIN CHANCES WILL
INCREASE RAPIDLY TUESDAY NIGHT INTO EARLY WEDNESDAY...AS A WARM
FRONT MOVES NORTH ACROSS OUR AREA FROM THE GULF...FOLLOWED BY A COLD
FRONT PASSAGE FROM THE WEST. COOLER AND FAIR WEATHER IS EXPECTED
WEDNESDAY EVENING THROUGH FRIDAY MORNING AS AN AREA OF HIGH PRESSURE
BUILDS ACROSS THE SOUTHEAST U.S. AT THE SURFACE. A COLD FRONT IS
FORECAST BY BOTH MODELS TO APPROACH OUR WESTERN ZONES BY FRIDAY
AFTERNOON...BUT THAT IS WHERE OUR CONFIDENCE BREAKS DOWN. THE 12 UTC
SATURDAY ECMWF DRIVE A SHARPLY COLDER AIRMASS INTO OUR AREA BEHIND A
CLEAN FRONTAL PASSAGE SATURDAY MORNING. THE 00 UTC GFS KEEPS THE
NORTHERN AND SOUTHERN JET STREAMS UN-PHASED. THUS THE GFS BARELY
GETS THE FRONT THROUGH OUR AREA FRIDAY NIGHT...THEN TAKES THE FRONT
TO OUR NORTH ON SATURDAY AND SUNDAY AS A GULF LOW APPROACHES FROM
THE WEST. SO IT WILL EITHER BE SEASONABLY COOL...WITH FAIR WEATHER
AND LIGHT WINDS (IF THE ECMWF IS RIGHT)...OR IT WILL BE RATHER WARM
WITH A CHANCE OF RAIN AND BREEZY CONDITIONS IF THE GFS IS CORRECT.
THE 00 UTC GFS ENSEMBLE MEMBERS INDICATE A HUGE SPREAD FOR THE MSLP
PATTERN...AND THE ENSEMBLE MEAN IS RADICALLY DIFFERENT THAT THE
OPERATIONAL SOLUTION...AS IT DOES NOT FORECAST A GULF LOW AND KEEPS
THE 500 MB PATTERN MORE PHASED AND LESS AMPLIFIED. AS WE DID
YESTERDAY...WE WILL BLEND THE ECMWF AND GFS AS MUCH AS POSSIBLE NEXT
WEEKEND...AND ALSO TREND TOWARD CLIMATOLOGY FOR TEMPERATURES AND
POP.

&&

.MARINE...WINDS ARE EXPECTED TO BRIEFLY ELEVATE TO CAUTIONARY LEVELS
ACROSS THE OFFSHORE SEGMENTS IN THE WAKE OF THE DRY COLD FRONT THIS
MORNING AND THEN DIMINISH BELOW HEADLINE CRITERIA BY THIS AFTERNOON.
MONDAY THROUGH TUESDAY...WINDS WILL VEER TO EAST AND THEN SOUTHEAST
AS THE HIGH MOVES EAST TO THE MID ATLANTIC COAST AND THEN INTO THE
WESTERN ATLANTIC IN RESPONSE TO THE NEXT DEVELOPING LOW PRESSURE
SYSTEM IN THE CENTRAL PLAINS. OFFSHORE WINDS WILL LIKELY REACH
ADVISORY LEVELS TUESDAY AND TUESDAY NIGHT. WINDS AND SEAS WILL
DECREASE TO BELOW ADVISORY LEVELS BY THURSDAY IN THE WAKE OF THE
COLD FRONT.

&&

.AVIATION...ALTHOUGH A DRIER AIRMASS HAS SPREAD ACROSS THE REGION
(BEHIND A DRY COLD FRONT THAT PASSED THROUGH SATURDAY
AFTERNOON)...PATCHY INTERMITTENT FOG HAS BEEN REPORTED AT KVLD AND
KPFN. PERHAPS SMOKE FROM NEARBY FIRES HAS MADE CONDITIONS MORE
FAVORABLE FOR FOG THAN THEY WOULD OTHERWISE BE. WE THINK ANY FOG
THAT CONTINUES WILL BE CONFINED TO KTLH AND KVLD...AND WILL BE VERY
SHALLOW AND PATCHY. VFR CONDITIONS WITH NORTH WINDS NEAR 10 KT ARE
EXPECTED BY MID TO LATE THIS MORNING.

&&

.FIRE WEATHER...RED FLAG CONDITIONS LOOK LIKELY FOR THE ENTIRE
TRI-STATE REGION TODAY. FOR MONDAY...RED FLAG CONDITIONS AN EASY
CALL FOR THE FLORIDA ZONES BUT BORDERLINE CRITICAL DURATIONS FOR
ALABAMA AND GEORGIA. WILL ISSUE A RED FLAG WARNING FOR ALL FLORIDA
ZONES MONDAY AND A WATCH FOR THE AL AND GA ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72 35 67 41 73/ 0 0 0 0 20
PANAMA CITY  72 42 67 51 72/ 0 0 0 0 30
DOTHAN       70 36 64 45 72/ 0 0 0 0 30
ALBANY       71 35 65 41 72/ 0 0 0 0 20
VALDOSTA     71 36 66 44 73/ 0 0 0 0 20
CROSS CITY   74 36 70 45 74/ 0 0 0 0 30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...RED FLAG WARNING ALL ZONES THIS AFTERNOON.
     FIRE WX WATCH ALL ZONES MONDAY AFTERNOON.
GA...RED FLAG WARNING ALL ZONES THIS AFTERNOON.
     FIRE WX WATCH ALL ZONES MONDAY AFTERNOON.
FL...RED FLAG WARNING ALL ZONES THIS AFTERNOON.
     RED FLAG WARNING ALL ZONES MONDAY AFTERNOON.
GM...NONE.

&&

AVIATION/LONG TERM...FOURNIER
REST OF DISCUSSION...BARRY
Hazardous weather outlook, Feb 9, 3:52 AM EST, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 AM EST SAT FEB 9 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-100900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
352 AM EST SAT FEB 9 2008 /252 AM CST SAT FEB 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
DRY CONDITIONS AND HIGH DISPERSION INDICES WILL AIDE THE SPREAD OF
ANY WILDFIRES THAT DEVELOP THIS AFTERNOON...ESPECIALLY ACROSS THE
FLORIDA BIG BEND. WINDS ARE EXPECTED TO INCREASE TO CAUTIONARY
LEVELS ACROSS THE OFFSHORE WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
DRY CONDITIONS WILL AIDE THE SPREAD OF ANY WILDFIRES THAT DEVELOP
SUNDAY AFTERNOON. A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
TO THE REGION BEGINNING TUESDAY AND CONTINUING UNTIL THE FRONTAL
PASSAGE WEDNESDAY OR WEDNESDAY NIGHT. NO SEVERE WEATHER IS EXPECTED
WITH THIS FRONT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:09 AM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more12 hr

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.